# SDR DALA1155496310

- Difficulty date: September 16, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER BEAM WEB FWD END WAS CRACK. L=0.7".  MAINTENANCE REPAIRED THE CRACK PER ERA 495584-14 REV ORIGINAL.
